# SDR AALA201711219020

- Difficulty date: November 20, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 45,861 hours, 29,406 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P0233
- Condition: Odor
- Location: Apu
- Part time: 26,693 hours, 10,504 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED IN INTERIOR OF AIRCRAFT.  ACCOMPLISHED JOB CARDS 26L00021001 AND 26L00021002.  ODOR APPEARS TO BE COMING FROM AUXILARY POWER UNIT. AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED APU OIL COOLING FAN IAW AMM 49-52-51 AND ACCOMPLISHED APU WASH IAW AMM 49-00-00-100-001-A.  OPS CHECKED GOOD.
